Amjadi, J., Chellali, M., Falahat, M., Sheikholeslami, S. M.. (1394). Unicyclic graphs with strong equality between the 2-rainbow domination and independent 2-rainbow domination numbers. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 4(2), 1-11. doi: 10.22108/toc.2015.6518
J. Amjadi; M. Chellali; M. Falahat; S. M. Sheikholeslami. "Unicyclic graphs with strong equality between the 2-rainbow domination and independent 2-rainbow domination numbers". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 4, 2, 1394, 1-11. doi: 10.22108/toc.2015.6518
Amjadi, J., Chellali, M., Falahat, M., Sheikholeslami, S. M.. (1394). 'Unicyclic graphs with strong equality between the 2-rainbow domination and independent 2-rainbow domination numbers', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 4(2), pp. 1-11. doi: 10.22108/toc.2015.6518
Amjadi, J., Chellali, M., Falahat, M., Sheikholeslami, S. M.. Unicyclic graphs with strong equality between the 2-rainbow domination and independent 2-rainbow domination numbers. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1394; 4(2): 1-11. doi: 10.22108/toc.2015.6518


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب